Approachability in infinite dimensional spaces

Research output: Contribution to journalArticlepeer-review

Abstract

The approachability theorem of Blackwell (1956b) is extended to infinite dimensional spaces. Two players play a sequential game whose payoffs are random variables. A set C of random variables is said to be approachable by player 1 if he has a strategy that ensures that the difference between the average payoff and its closest point in C, almost surely converges to zero. Necessary conditions for a set to be approachable are presented.

Original languageEnglish
Pages (from-to)253-268
Number of pages16
JournalInternational Journal of Game Theory
Volume31
Issue number2
DOIs
StatePublished - 2002

Fingerprint

Dive into the research topics of 'Approachability in infinite dimensional spaces'. Together they form a unique fingerprint.

Cite this